# SDR CA150602007

- Difficulty date: May 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwc PW127G
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF DURING FLIGHT, PILOT REPORTED AN UNUSUAL & LOW OIL PRESS ALARM. ENG WAS SHUTDOWN & ACFT RETURNED BACK TO AIRPORT UNEVENTFULLY.  GND INSPECTION FOUND THE TMM CHIP DETECTOR CONTAMINATED & THE LP IMPELLER RUBBING.  THE PROPELLER WAS ROTATING FREE.
